Alert archive / West Virginia / Flash Flood Watches in 2011
Flash Flood Watch 10, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Jun 9, 2011, 4:55 PM EDT for Buchanan County, Dickenson County, Virginia; 7 counties in West Virginia; Lawrence County, Kentucky. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2011, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 9, 2011, 8:01 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
Counties Lawrence County, KY, Buchanan County, VA, Dickenson County, VA, Boone County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wayne County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2035 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -68 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
664 WGUS61 KRLX 092055 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 455 PM EDT THU JUN 9 2011 VAZ003-004-WVZ024>026-033>035-100200- /O.NEW.KRLX.FF.A.0010.110609T2055Z-110610T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY 455 PM EDT THU JUN 9 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE... LOGAN...MCDOWELL...MINGO...RALEIGH AND WYOMING. * UNTIL 10 PM EDT THIS EVENING * SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH FLOOD THREAT TO THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JEE
2 follow-up statements
547 WGUS61 KRLX 092212 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 612 PM EDT THU JUN 9 2011 KYZ105-WVZ005-013-100200- /O.EXA.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE KY-WAYNE-LINCOLN- INCLUDING THE CITIES OF...LOUISA...KENOVA...CEREDO...WAYNE... HARTS...ALUM CREEK...HAMLIN 612 PM EDT THU JUN 9 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KENTUCKY AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...LAWRENCE KY. IN WEST VIRGINIA...LINCOLN AND WAYNE. * UNTIL 10 PM EDT THIS EVENING * SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER PARTS THE WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH FLOOD THREAT TO THE WATCH AREA...ESPECIALLY WHERE STORMS BACK- BUILD OR PERSIST OVER THE SAME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ VAZ003-004-WVZ024>026-033>035-100200- /O.CON.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...CLINTWOOD...GRUNDY...VANSANT... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY 612 PM EDT THU JUN 9 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST VIRGINIA AND WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST VIRGINIA...BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BOONE...LOGAN...MCDOWELL... MINGO...RALEIGH AND WYOMING. * UNTIL 10 PM EDT THIS EVENING * SLOW MOVING THUNDERSTORMS ARE PRODUCING HEAVY RAIN OVER THE WATCH AREA. THE HEAVY RAIN WILL BRING AN INCREASED FLASH FLOOD THREAT TO THE WATCH AREA...ESPECIALLY WHERE STORMS BACK- BUILD OR PERSIST OVER THE SAME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ TRM
601 WGUS61 KRLX 100001 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 801 PM EDT THU JUN 9 2011 KYZ105-VAZ003-004-WVZ005-013-024>026-033>035-100115- /O.CAN.KRLX.FF.A.0010.000000T0000Z-110610T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE- MCDOWELL-WYOMING-RALEIGH- INCLUDING THE CITIES OF...LOUISA...CLINTWOOD...GRUNDY...VANSANT... KENOVA...CEREDO...WAYNE...HARTS...ALUM CREEK...HAMLIN... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...WELCH... GARY...WAR...MULLENS...OCEANA...PINEVILLE...BECKLEY 801 PM EDT THU JUN 9 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. AFTER PRODUCING VERY LOCALIZED RADAR ESTIMATED RAINFALL AMOUNTS OF 2 TO 4 INCHES IN PARTS OF THE AREA...THE THUNDERSTORMS WITH HEAVY RAIN HAVE DIMINISHED AND SHIFTED EAST...SO THE WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 9, 3:38 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 9, 3:38 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 338 PM EDT THU JUN 9 2011 .SYNOPSIS... HOT WITH THUNDERSTORMS TODAY. COLD FRONT BRINGS STORM CHANCES FRIDAY THROUGH SATURDAY. COOLER AND DRIER WITH HIGH PRESSURE SUNDAY THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH FRIDAY/... CU IS FINALLY BEGINNING TO DEVELOP ACROSS THE CWA...HOWEVER THE STORMS ARE STILL STRUGGLING TO GET GOING. A NEW BOUNDARY HAS FORMED IN OHIO...AND THE THINKING IS THAT THE BOUNDARY WILL SINK SOUTHEAST INTO OUR CWA AND TRIGGER CONVECTION. IN ADDITION...ISOLATED UNORGANIZED CONVECTION COULD DEVELOP ANYWHERE IN THE CWA GIVEN THE HIGHLY UNSTABLE ENVIRONMENT WE ARE IN. ANY STORM THAT DEVELOPS MAY PRODUCE HEAVY RAIN AND GUSTY WINDS. STORMS WILL DIE OFF OVERNIGHT AS THE ENVIRONMENT STABILIZES. A COLD FRONT WILL SWING SOUTH OVERNIGHT LEADING TO RAIN SHOWERS AND THUNDERSTORMS TOMORROW FOR MUCH OF THE CWA. FOR TEMPS...LEANING TOWARD THE MET WITH A FEW TWEAKS. MILD TONIGHT WITH TEMPS TOMORROW IN THE UPPER 80S. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... MODELS INDICATE THE COLD STALLS BRIEFLY ACROSS THE CENTRAL PART OF OUR AREA...THEN LIFT NORTH AS A WARM FRONT DURING FRIDAY NIGHT. THE BEST CHANCE FOR CONVECTION FRIDAY NIGHT WILL BE ACROSS THE NORTH...MORE ON A SCATTERED BASIS WITH LACK OF DIURNAL HEATING. BY SATURDAY...THE REGION SHOULD BE FIRMLY LOCATED IN THE WARM SECTOR. HOWEVER...A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST LATER SATURDAY...AS A VIGOROUS SHORT WAVE DROPS SOUTH AND EAST. AS A RESULT...EXPECT THUNDERSTORM CHANCES TO BE GREATEST ACROSS THE NORTHWEST COUNTIES SATURDAY AFTERNOON...WITH A CHANCE OF THUNDERSTORMS JUST ABOUT ANYWHERE IN THE DAY TIME HEATING. BEST THUNDERSTORM CHANCES WILL THEN PROGRESS EAST ACROSS THE AREA SATURDAY NIGHT WITH THE FRONT. MUCH BETTER MODEL AGREEMENT ON BEING QUITE PROGRESSIVE WITH THE COLD FRONT...WITH THE FRONT EXITING OUR AREA BY SUNDAY MORNING. && .LONG TERM /SUNDAY THROUGH THURSDAY/... EXPECT SHOWERS TO END FROM WEST TO EAST SUNDAY MORNING...BUT HAVE HELD ONTO POPS FOR MOUNTAIN SHOWERS SUNDAY AFTERNOON WITH A BIT OF COLD ADVECTION UPSLOPE. MUCH COOLER AND DRIER AIR UNDER CANADIAN HIGH PRESSURE IS EXPECTED FOR SUNDAY NIGHT THROUGH EARLY NEXT WEEK...NEAR NORMAL TEMPERATURES. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... CU FIELD IS BEGINNING TO DEVELOP NOW...BUT EXPECTING CEILINGS TO REMAIN VFR AS CLOUD COVER INCREASES. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. WHILE CB IS IN EVERY TAF...ONLY HAVE A TEMPO GROUPS WITH TSRA AND MVFR VISBYS FOR PKB AND HTS. TSTORMS WILL DIE OFF TONIGHT...BUT RAIN AND STORMS WILL RETURN TOMORROW AS A COLD FRONT DIPS SOUTH INTO THE AREA. FOR FOG TONIGHT...HAVE ALL BUT BKW DEVELOPING MVFR FOG AFTER 04Z. IFR FOG WILL DEVELOP AFTER 06Z AT EKN...WITH A RETURN TO VFR CONDITIONS BY 12 OR 13Z AS USUAL. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING AND EXTENT OF THUNDERSTORM DEVELOPMENT MAY VARY. ALSO AREAS THAT SEE RAIN LATER THIS AFTERNOON MAY DEVELOP MORE FOG THAN FORECASTED. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 EDT 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 CRW CONSISTENCY H H H H H H H H M M M M HTS CONSISTENCY H H H H H H H H M M M M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H M M L L PKB CONSISTENCY H H H H H H H H M M M M CKB CONSISTENCY H H H H H H H H M M M M AFTER 18Z FRIDAY... NO WIDESPREAD IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JEE/JMV NEAR TERM...JEE SHORT TERM...JMV LONG TERM...JMV AVIATION...JEE
Hazardous weather outlook, Jun 9, 1:01 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 101 PM EDT THU JUN 9 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-101715- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 101 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 9, 3:40 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
340 PM EDT THU JUN 9 2011
WVZ024-092045-
MINGO WV-
340 PM EDT THU JUN 9 2011
...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT MINGO COUNTY...
AT 335 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE ALONG A LINE
FROM 11 MILES EAST OF INEZ TO 6 MILES SOUTH OF WILLIAMSON...MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN OF
UP TO AN INCH IN AN HOUR WILL FALL FROM THESE STORMS. THIS WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS...ESPECIALLY FOR WESTERN PARTS OF THE COUNTY THAT
ALREADY RECEIVED RAINFALL EARLIER THIS AFTERNOON.
THESE STORMS WILL BE NEAR LENORE...WILLIAMSON...AND CHATTAROY AROUND
345 PM...CHATTAROY AROUND 350 PM...MYRTLE...MATEWAN...AND DELBARTON
AROUND 410 PM...EDGARTON AROUND 415 PM...RED JACKET AROUND 420 PM AND
VARNEY AROUND 425 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3755 8213 3758 8213 3762 8218 3762 8221
3765 8224 3768 8231 3775 8233 3781 8241
3784 8241 3782 8213 3777 8210 3775 8212
3774 8209 3770 8208 3770 8205 3755 8195
19Special weather statement, Jun 9, 4:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
432 PM EDT THU JUN 9 2011
VAZ004-WVZ024-033-092130-
BUCHANAN VA-MCDOWELL WV-MINGO WV-
432 PM EDT THU JUN 9 2011
...A STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT WESTERN
BUCHANAN...NORTHWESTERN MCDOWELL AND SOUTHEASTERN MINGO COUNTIES...
AT 421 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WERE NEARLY
STATIONARY OVER WESTERN BUCHANAN...SOUTHEASTERN MINGO...AND WESTERN
BUCHANAN COUNTIES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AT A RATE IN EXCESS OF
AN INCH PER HOUR...WHICH WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40
MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS.
LOCATIONS THAT WILL BE IMPACTED INCLUDE BUT WILL NOT BE LIMITED TO
GILBERT CREEK...PANTHER...HURLEY...BIG ROCK...ROSEANN...AND GRUNDY.
IN HILLY TERRAIN THERE ARE MANY LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3732 8225 3741 8216 3754 8198 3753 8202
3754 8203 3766 8194 3763 8181 3756 8185
3744 8190 3724 8208
19The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:04 PM EDT | Severe Thunderstorm Warning | RLX | Dickenson | 31 min |
| Jun 9, 4:32 PM EDT | Special Weather Statement | RLX | Buchanan | 58 min |
| Jun 9, 4:53 PM EDT | Flash Flood Warning | RLX | Buchanan | 3 hr |
| Jun 9, 2:56 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 34 min |
| Jun 9, 3:40 PM EDT | Special Weather Statement | RLX | Mingo | 65 min |
| Jun 9, 5:31 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Wayne | 44 min |
| Jun 9, 6:25 PM EDT | Flash Flood Warning | RLX | Lincoln, Wayne | 78 min |
| Jun 9, 5:09 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 21 min |
| Jun 9, 6:06 PM EDT | Flash Flood Warning | RLX | Lawrence | 95 min |
Nearby
Flash Flood Watches in West Virginia, 2011Flash Flood Watches in Virginia, 2011Flash Flood Watches in Kentucky, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.